# SDR DALA2022101106551

- Difficulty date: October 9, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 90,236 hours, 40,367 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 671 ON FINAL, L OVERWING SLIDE CAUTION ILLUMINATED. HAD F/A'S CHECK VISUALLY WITH NO INDICATION SLIDE DEPLOYED. YELLOW CAUTION WENT OUT AND QRH COMPLETED. CORRECTIVE ACTION: ADJUSTED LFT WING OVERWING SLIDE DOOR SENSOR PER B757 AMM 52-71- 00-501-825-211 DOOR TEST SENSOR TEST CHECKS GOOD. (8919524)
